# SDR NWAA070729984

- Difficulty date: February 12, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- Aircraft time: 88,008 hours, 78,876 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK, FOUND CRACK IN LT WING LEADING EDGE PANEL NR 1590 APPROXIMATELY 4 INCHES AFT OF NR 3 FLAP HINGE.  REPAIRED PER EA 99-208468.
